Alert archive / Minnesota / River Flood Warnings in 2011
River Flood Warning 35, NWS La Crosse, WI
NWS La Crosse, WI issued this river flood warning at Jul 16, 2011, 12:59 AM CDT for Mower County, Minnesota. It took effect at Jul 16, 2011, 3:08 AM CDT. It was in force for 37 hr.
The area
The counties it named.
The facts
- Issued
- Jul 16, 2011, 12:59 AM CDT (05:59 UTC)
- In effect from
- Jul 16, 2011, 3:08 AM CDT
- Expired
- Jul 17, 2011, 3:41 PM CDT
- In force
- 37 hr
- Issued by
- NWS La Crosse, WI
- Flood severity
- Moderate
County Mower County, MN
The radar
The La Crosse radar (KARX), 126 km from the middle of the area, began a volume at 06:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Turtle Creek near Austin (TRCM5).
- Action stage
- 7 ft
- Minor stage
- 10.5 ft
- Moderate stage
- 12 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05456500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
773 WGUS43 KARX 160559 FLWARX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LA CROSSE WI 1259 AM CDT SAT JUL 16 2011 .A COMPLEX OF THUNDERSTORMS DUMPED FROM 2 TO LOCALLY 5 INCHES OF RAIN OVER PARTS OF SOUTH CENTRAL AND OUTHEAST MINNESOTA ON FRIDAY. THIS RAIN FELL OVER MUCH OF THE TURTLE CREEK BASIN...WITH TURTLE CREEK RISING ABOVE FLOOD STAGE BY MORNING AS IT FLOWS INTO THE WEST SIDE OF AUSTIN. ADDITIONAL RAINFALL DURING THE NIGHT COULD CREATE A HIGHER CREST THAN IS CURRENTLY FORECAST. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU LIVE IN A THREATENED AREA...BE ALERT FOR HIGH OR RISING WATER...AND BE READY TO MOVE TO HIGHER GROUND IF NECESSARY. DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. STAY TUNED TO YOUR FAVORITE SOURCE OF WEATHER INFORMATION...INCLUDING NOAA WEATHER RADIO...FOR LATER STATEMENTS. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && MNC099-161759- /O.NEW.KARX.FL.W.0035.110716T0808Z-110718T1218Z/ /TRCM5.2.ER.110716T0808Z.110717T0000Z.110717T1818Z.NR/ 1259 AM CDT SAT JUL 16 2011 THE NATIONAL WEATHER SERVICE IN LA CROSSE WI HAS ISSUED A * FLOOD WARNING FOR THE TURTLE CREEK NEAR AUSTIN. * UNTIL MONDAY MORNING. * AT 12:30 AM SATURDAY THE STAGE WAS 9.5 FEET. * FLOOD STAGE IS 10.5 FEET. * MODERATE FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO RISE TO NEAR 12.8 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY. * IMPACT...AT 10.5 FEET...MINOR FLOODING BEGINS ALONG THE CREEK IN AUSTIN. $$
7 follow-up statements
375 WGUS83 KARX 161025 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 525 AM CDT SAT JUL 16 2011 .A COMPLEX OF THUNDERSTORMS DUMPED FROM 2 TO LOCALLY 5 INCHES OF RAIN FROM NORTH AND WEST OF AUSTIN MINNESOTA TO NORTH AND WEST OF CHARLES CITY IOWA ON FRIDAY. EXCESS RUNOFF FROM THESE RAINS WAS PRODUCING RISING WATER LEVELS ON TURTLE CREEK AND MUCH OF THE CEDAR RIVER. MINOR TO MODERATE FLOODING IS EITHER OCCURRING OR EXPECTED. ADDITIONAL RAINFALL THROUGH THIS MORNING COULD CREATE A HIGHER CREST THAN IS CURRENTLY FORECAST. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && IAC067-131-162225- /O.EXT.KARX.FL.W.0034.110716T2122Z-110719T0515Z/ /CCYI4.2.ER.110716T2122Z.110717T1800Z.110718T1115Z.NO/ 525 AM CDT SAT JUL 16 2011 THE FLOOD WARNING CONTINUES FOR THE CEDAR RIVER AT CHARLES CITY. * FROM THIS AFTERNOON TO LATE MONDAY NIGHT. * AT 4:30 AM SATURDAY THE STAGE WAS 4.9 FEET. * FLOOD STAGE IS 12.0 FEET. * MODERATE FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TODAY AND CONTINUE TO RISE TO NEAR 16.6 FEET BY SUNDAY. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY MORNING. * IMPACT...AT 15.0 FEET...EVACUATION OPERATIONS BEGIN. LELAND AVENUE FLOODS AND FLOODING ON PARK DRIVE IS LIKELY. $$ MNC099-162225- /O.CON.KARX.FL.W.0035.000000T0000Z-110718T1218Z/ /TRCM5.2.ER.110716T0803Z.110717T0000Z.110717T1818Z.NR/ 525 AM CDT SAT JUL 16 2011 THE FLOOD WARNING CONTINUES FOR THE TURTLE CREEK NEAR AUSTIN. * UNTIL MONDAY MORNING. * AT 4:30 AM SATURDAY THE STAGE WAS 10.9 FEET. * FLOOD STAGE IS 10.5 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.8 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY. * IMPACT...AT 10.5 FEET...MINOR FLOODING BEGINS ALONG THE CREEK IN AUSTIN. $$
036 WGUS83 KARX 161608 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 1108 AM CDT SAT JUL 16 2011 .A COMPLEX OF THUNDERSTORMS DROPPED BETWEEN 2 TO LOCALLY 5 INCHES OF RAIN FROM NORTH AND WEST OF AUSTIN MINNESOTA TO NORTH AND WEST OF CHARLES CITY IOWA ON FRIDAY. EXCESS RUNOFF FROM THESE RAINS WAS PRODUCING RISING WATER LEVELS ON TURTLE CREEK AND MUCH OF THE CEDAR RIVER. MINOR TO MODERATE FLOODING IS EITHER OCCURRING OR EXPECTED. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && IAC067-131-170408- /O.EXT.KARX.FL.W.0034.110717T0121Z-110719T0651Z/ /CCYI4.2.ER.110717T0121Z.110717T1200Z.110718T1251Z.NO/ 1108 AM CDT SAT JUL 16 2011 THE FLOOD WARNING CONTINUES FOR THE CEDAR RIVER AT CHARLES CITY. * FROM THIS EVENING TO LATE MONDAY NIGHT. * AT 10:30 AM SATURDAY THE STAGE WAS 7.0 FEET. * FLOOD STAGE IS 12.0 FEET. * MODERATE FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 16.6 FEET BY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY MORNING. * IMPACT...AT 15.0 FEET...EVACUATION OPERATIONS BEGIN. LELAND AVENUE FLOODS AND FLOODING ON PARK DRIVE IS LIKELY. $$ MNC099-170407- /O.EXT.KARX.FL.W.0035.000000T0000Z-110718T0400Z/ /TRCM5.2.ER.110716T0803Z.110716T1800Z.110717T1000Z.NO/ 1108 AM CDT SAT JUL 16 2011 THE FLOOD WARNING CONTINUES FOR THE TURTLE CREEK NEAR AUSTIN. * UNTIL SUNDAY EVENING. * AT 10:30 AM SATURDAY THE STAGE WAS 11.7 FEET. * FLOOD STAGE IS 10.5 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.2 FEET LATER TODAY. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING. * IMPACT...AT 10.5 FEET...MINOR FLOODING BEGINS ALONG THE CREEK IN AUSTIN. $$ ZT
959 WGUS83 KARX 162101 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 401 PM CDT SAT JUL 16 2011 .A COMPLEX OF THUNDERSTORMS DROPPED BETWEEN 2 TO 5 INCHES OF RAIN OVER PARTS OF THE REGION FRIDAY EVENING AND ALSO AGAIN SATURDAY MORNING. MUCH OF THIS RAIN FELL ACROSS SOUTHEAST MINNESOTA AND NORTHEAST IOWA. SEVERAL RIVERS ARE ON THE RISE AND A FEW ARE FORECAST TO REACH FLOOD STAGE ON SUNDAY. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && IAC067-131-170901- /O.CON.KARX.FL.W.0034.110717T0121Z-110719T0651Z/ /CCYI4.2.ER.110717T0121Z.110717T1200Z.110718T1251Z.NO/ 401 PM CDT SAT JUL 16 2011 THE FLOOD WARNING CONTINUES FOR THE CEDAR RIVER AT CHARLES CITY. * FROM THIS EVENING TO LATE MONDAY NIGHT. * AT 3:30 PM SATURDAY THE STAGE WAS 8.1 FEET. * FLOOD STAGE IS 12.0 FEET. * MODERATE FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE LATE EVENING AND CONTINUE TO RISE TO NEAR 16.6 FEET BY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY MORNING. * IMPACT...AT 15.0 FEET...EVACUATION OPERATIONS BEGIN. LELAND AVENUE FLOODS AND FLOODING ON PARK DRIVE IS LIKELY. $$ MNC099-170901- /O.CON.KARX.FL.W.0035.000000T0000Z-110718T0400Z/ /TRCM5.1.ER.110716T0803Z.110716T1745Z.110717T1000Z.NO/ 401 PM CDT SAT JUL 16 2011 THE FLOOD WARNING CONTINUES FOR THE TURTLE CREEK NEAR AUSTIN. * UNTIL SUNDAY EVENING. * AT 3:30 PM SATURDAY THE STAGE WAS 11.7 FEET. * FLOOD STAGE IS 10.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL...DROPPING BELOW FLOOD STAGE BY SUNDAY MORNING. * IMPACT...AT 10.5 FEET...MINOR FLOODING BEGINS ALONG THE CREEK IN AUSTIN. $$ MNC157-170901- /O.CON.KARX.FL.W.0036.110717T0051Z-110718T0600Z/ /ZUMM5.1.ER.110717T0051Z.110717T0600Z.110717T1200Z.NO/ 401 PM CDT SAT JUL 16 2011 THE FLOOD WARNING CONTINUES FOR THE ZUMBRO RIVER AT ZUMBRO FALLS. * FROM THIS EVENING TO LATE SUNDAY NIGHT. * AT 3:30 PM SATURDAY THE STAGE WAS 14.0 FEET. * FLOOD STAGE IS 18.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE LATE THIS EVENING AND CONTINUE TO RISE TO NEAR 18.6 FEET BY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY MORNING. * IMPACT...AT 18.0 FEET...MINOR FLOODING BEGINS. $$
807 WGUS83 KARX 170202 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 902 PM CDT SAT JUL 16 2011 .RECENT THUNDERSTORMS THAT MOVED ACROSS THE REGION INCREASED WATER LEVELS ALONG SOME AREA RIVERS IN SOUTHEAST MINNESOTA AND NORTHEAST IOWA. THE CEDAR RIVER NEAR CHARLES CITY IS STILL ON THE RISE AND TURTLE CREEK IN AUSTIN HAS CRESTED BUT REMAINS ABOVE FLOOD STAGE. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && IAC067-131-171402- /O.EXT.KARX.FL.W.0034.000000T0000Z-110719T0700Z/ /CCYI4.1.ER.110717T1930Z.110718T0600Z.110718T1300Z.NO/ 902 PM CDT SAT JUL 16 2011 THE FLOOD WARNING CONTINUES FOR THE CEDAR RIVER AT CHARLES CITY. * UNTIL LATE MONDAY NIGHT. * AT 8:30 PM SATURDAY THE STAGE WAS 9.4 FEET. * FLOOD STAGE IS 12.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY AND CONTINUE TO RISE TO NEAR 12.5 FEET BY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY MORNING. * IMPACT...AT 12.0 FEET...BARRICADING OF STREETS BEGIN AND THE INTERSECTION OF RIVERSIDE AND ILLINOIS STREETS MAY BE FLOODED. $$ MNC099-171401- /O.EXT.KARX.FL.W.0035.000000T0000Z-110718T0224Z/ /TRCM5.1.ER.110716T0803Z.110716T1745Z.110717T0824Z.NO/ 902 PM CDT SAT JUL 16 2011 THE FLOOD WARNING CONTINUES FOR THE TURTLE CREEK NEAR AUSTIN. * UNTIL SUNDAY EVENING. * AT 8:30 PM SATURDAY THE STAGE WAS 11.5 FEET. * FLOOD STAGE IS 10.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL...DROPPING BELOW FLOOD STAGE BY SUNDAY MORNING. * IMPACT...AT 10.5 FEET...MINOR FLOODING BEGINS ALONG THE CREEK IN AUSTIN. $$
958 WGUS83 KARX 170921 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 421 AM CDT SUN JUL 17 2011 .RECENT THUNDERSTORMS THAT MOVED ACROSS THE REGION INCREASED WATER LEVELS ALONG SOME AREA RIVERS IN SOUTHEAST MINNESOTA AND NORTHEAST IOWA. THE CEDAR RIVER NEAR CHARLES CITY IS STILL ON THE RISE AND TURTLE CREEK IN AUSTIN HAS CRESTED BUT REMAINS ABOVE FLOOD STAGE. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && IAC067-131-172121- /O.CON.KARX.FL.W.0034.000000T0000Z-110719T0700Z/ /CCYI4.1.ER.110717T1930Z.110718T0600Z.110718T1300Z.NO/ 421 AM CDT SUN JUL 17 2011 THE FLOOD WARNING CONTINUES FOR THE CEDAR RIVER AT CHARLES CITY. * UNTIL LATE MONDAY NIGHT. * AT 3:30 AM SUNDAY THE STAGE WAS 10.7 FEET. * FLOOD STAGE IS 12.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TODAY AND CONTINUE TO RISE TO NEAR 12.5 FEET BY LATE TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE MONDAY MORNING. * IMPACT...AT 12.0 FEET...BARRICADING OF STREETS BEGIN AND THE INTERSECTION OF RIVERSIDE AND ILLINOIS STREETS MAY BE FLOODED. $$ MNC099-172121- /O.EXT.KARX.FL.W.0035.000000T0000Z-110718T0752Z/ /TRCM5.1.ER.110716T0803Z.110716T1745Z.110717T1352Z.NO/ 421 AM CDT SUN JUL 17 2011 THE FLOOD WARNING CONTINUES FOR THE TURTLE CREEK NEAR AUSTIN. * UNTIL LATE TONIGHT. * AT 3:30 AM SUNDAY THE STAGE WAS 11.1 FEET. * FLOOD STAGE IS 10.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL...DROPPING BELOW FLOOD STAGE BY LATE THIS MORNING. * IMPACT...AT 10.5 FEET...MINOR FLOODING BEGINS ALONG THE CREEK IN AUSTIN. $$
680 WGUS83 KARX 171443 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 943 AM CDT SUN JUL 17 2011 .THUNDERSTORMS THAT DROPPED SEVERAL INCHES OF RAIN ACROSS SOUTHEAST MINNESOTA AND NORTHEAST FRIDAY AND EARLY SATURDAY HAS RESULTED IN WATER LEVEL RISES ON AREA RIVERS. THE CEDAR RIVER IN CHARLES CITY WILL CONTINUE TO RISE TO NEAR FLOOD STAGE BEFORE RECEDING. THE TURTLE CREEK IN AUSTIN HAS CRESTED BUT REMAINS ABOVE FLOOD STAGE. ANY ADDITIONAL THUNDERSTORMS OVER THE NEXT FEW DAYS COULD RESULT IN ADDITIONAL RISES. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && IAC067-131-180243- /O.EXT.KARX.FL.W.0034.000000T0000Z-110719T0000Z/ /CCYI4.1.ER.110718T0600Z.110718T0600Z.110718T0600Z.NO/ 943 AM CDT SUN JUL 17 2011 THE FLOOD WARNING CONTINUES FOR THE CEDAR RIVER AT CHARLES CITY. * UNTIL MONDAY EVENING. * AT 8:30 AM SUNDAY THE STAGE WAS 11.0 FEET. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE MONDAY MORNING. * IMPACT...AT 12.0 FEET...BARRICADING OF STREETS BEGIN AND THE INTERSECTION OF RIVERSIDE AND ILLINOIS STREETS MAY BE FLOODED. $$ MNC099-180242- /O.EXT.KARX.FL.W.0035.000000T0000Z-110718T1042Z/ /TRCM5.1.ER.110716T0803Z.110716T1745Z.110717T1642Z.NO/ 943 AM CDT SUN JUL 17 2011 THE FLOOD WARNING CONTINUES FOR THE TURTLE CREEK NEAR AUSTIN. * UNTIL LATE TONIGHT. * AT 8:30 AM SUNDAY THE STAGE WAS 10.8 FEET. * FLOOD STAGE IS 10.5 FEET. * MINOR FLOODING IS OCCURRING. * FORECAST...THE RIVER WILL CONTINUE TO SLOWLY FALL...DROPPING BELOW FLOOD STAGE BY SUNDAY AFTERNOON. * IMPACT...AT 10.5 FEET...MINOR FLOODING BEGINS ALONG THE CREEK IN AUSTIN. $$
703 WGUS83 KARX 172041 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 341 PM CDT SUN JUL 17 2011 .WATER LEVELS HAVE FALLEN BELOW FLOOD STAGE THIS AFTERNOON ALONG TURTLE CREEK NEAR AUSTIN AND WILL CONTINUE TO FALL THROUGH MONDAY. AS A RESULT...THE FLOOD WARNIING HAS BEEN CANCELLED. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && MNC099-172111- /O.CAN.KARX.FL.W.0035.000000T0000Z-110718T1042Z/ /TRCM5.1.ER.110716T0803Z.110716T1745Z.110717T1655Z.NO/ 341 PM CDT SUN JUL 17 2011 THE FLOOD WARNING IS CANCELLED FOR THE TURTLE CREEK NEAR AUSTIN. * AT 2:30 PM SUNDAY THE STAGE WAS 10.3 FEET. * FLOOD STAGE IS 10.5 FEET. * FELL BELOW FLOOD STAGE AT 11:55 AM SUNDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 8.2 FEET BY MONDAY MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Jul 15, 3:23 PM CDT, 9 hours 36 minutes earlier.
Area forecast discussion, Jul 15, 3:23 PM CDT, 9 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
323 PM CDT FRI JUL 15 2011
.SHORT TERM...TONIGHT THROUGH MONDAY
MAIN FORECAST CONCERNS ARE ON HEAVY RAIN POTENTIAL TONIGHT ALONG WITH
THUNDERSTORM CHANCES THROUGH SATURDAY...FOCUS THEN TURNS TO THE HEAT
WAVE STARTING SUNDAY.
CURRENT RADAR IMAGERY SHOWS SHOWERS AND THUNDERSTORMS MOVING ACROSS
THE AREA THIS AFTERNOON...SOME OF WHICH HAVE PRODUCED HEAVY RAIN
ACROSS PORTIONS OF SOUTHEAST MINNESOTA.
THUNDERSTORMS HAVE PRODUCED 1 TO 2 INCHES OF RAINFALL THIS AFTERNOON
ACROSS PORTIONS OF DODGE AND OLMSTED COUNTIES. ANOTHER ROUND OF
THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON INTO THIS EVENING.
THESE STORMS COULD PRODUCE ANOTHER 1 TO 2 INCHES OF RAIN...WHICH MAY
LEAD TO FLASH FLOODING. THIS ACTIVITY WILL MOVE EAST INTO
WABASHA...WINONA...AND BUFFALO COUNTIES. ANOTHER ROUND OF STORMS ARE
POSSIBLE LATE TONIGHT...SO HAVE ISSUED A FLASH FLOOD WATCH ACROSS
THESE AREAS THROUGH 12Z SATURDAY.
A SHORTWAVE TROUGH WILL MOVE FROM NEBRASKA INTO THE UPPER
MISSISSIPPI RIVER VALLEY TONIGHT. THE LOW LEVEL JET IS EXPECTED TO
INCREASE ACROSS SOUTHERN MINNESOTA THROUGH NORTHWEST WISCONSIN
TONIGHT AND WILL BE THE FOCUS FOR SHOWER AND THUNDERSTORM
DEVELOPMENT. MOISTURE TRANSPORT WILL INCREASE ACROSS THESE AREAS AS
THE JET INCREASES. AN MCS WILL LIKELY DEVELOP ACROSS THIS REGION AS
THE SHORTWAVE MOVES THROUGH. CORFIDI VECTORS WOULD TAKE ANY MCS
ACTIVITY THAT DEVELOPS SOUTHEAST INTO THE FORECAST AREA DURING THE
OVERNIGHT HOURS INTO EARLY SATURDAY MORNING. 1-7 KM BULK SHEAR OF 20
TO 30 KTS...AND MUCAPE VALUES FROM 500 TO 1000 J/KG...SUPPORT A
MARGINAL THREAT FOR SEVERE THUNDERSTORMS. THE MAIN THREATS FROM THE
STRONGEST STORMS WILL BE DAMAGING WINDS AND HEAVY RAIN. PRECIPITABLE
WATER VALUES ARE EXPECTED TO INCREASE TO 150 TO 200 PERCENT OF
NORMAL TONIGHT...WITH WARM CLOUD DEPTHS INCREASING TO 4.5 KM. THESE
VALUES WILL FAVOR HEAVY RAIN IN ANY THUNDERSTORM ACTIVITY THAT
DEVELOPS. AT THIS TIME IT APPEARS LOCATIONS NORTH OF INTERSTATE 90
WILL HAVE THE GREATEST CHANCE OF SEEING THUNDERSTORM ACTIVITY DURING
THE OVERNIGHT HOURS. LOOK FOR LOW TEMPERATURES TO RANGE FORM THE
UPPER 60S ACROSS NORTHERN WISCONSIN TO THE LOWER 70S ACROSS
NORTHEAST IOWA.
15.06 MODELS INDICATING SHOWERS AND THUNDERSTORMS WILL MOVE EAST OF
THE FORECAST AREA BY SATURDAY AFTERNOON AS HIGH PRESSURE BUILDS INTO
THE UPPER MIDWEST. 850 MB TEMPERATURES ARE EXPECTED TO CLIMB TO 20
TO 22 DEGREES C BY LATE SATURDAY AFTERNOON WITH FAIRLY STRONG
CAPPING WORKING INTO THE AREA. MLCIN VALUES OF NEGATIVE 100 TO
NEGATIVE 200 J/KG WILL MOVE IN DURING THIS TIME...EFFECTIVELY
CAPPING THE ATMOSPHERE TO FURTHER CONVECTIVE DEVELOPMENT. HUMID AIR
WILL SURGE INTO THE AREA SATURDAY INTO SATURDAY NIGHT AS THE WARM
FRONT LIFTS INTO NORTHERN MINNESOTA AND UPPER MICHIGAN. LOOK FOR
OVERNIGHT LOWS TO BE IN THE 70S.
HOT AND HUMID CONDITIONS ARE ON TAP FOR SUNDAY. AN EXCESSIVE HEAT
WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH WEDNESDAY
EVENING. HIGH TEMPERATURES ON SUNDAY WILL CLIMB INTO THE LOWER TO
MID 90S...WITH HEAT INDICES OF 105 TO 110 ACROSS MUCH OF THE
FORECAST AREA. AN EXCESSIVE HEAT WARNING WILL LIKELY BE NEEDED
STARTING ON SUNDAY. THE HOT AND HUMID CONDITIONS ARE EXPECTED TO
PERSIST THROUGH MONDAY WITH HIGH PRESSURE OVERHEAD. HIGHS WILL ONCE
AGAIN CLIMB INTO THE LOWER TO MID 90S...WITH HEAT INDICES OF 105 TO
115 POSSIBLE. BE PREPARED FOR OPPRESSIVE HEAT LEVELS STARTING
SUNDAY. A SHORTWAVE MOVING AROUND THE RIDGE WILL MOVE ACROSS
NORTHERN WISCONSIN MONDAY NIGHT. THIS WAVE WILL BRING SMALL CHANCES
FOR THUNDERSTORMS FOR LOCATIONS ALONG AND NORTH OF I-94.
.LONG TERM...TUESDAY THROUGH FRIDAY
15.12 MODELS ARE INDICATING THE OPPRESSIVE HEAT LEVELS WILL LIKELY
PERSIST THROUGH WEDNESDAY. A FRONTAL BOUNDARY ATTEMPTS TO SAG
SOUTHWEST ACROSS THE AREA....FROM NORTHERN WISCONSIN...AS THE HIGH
RETROGRADES SLIGHTLY TO THE WEST. THIS BOUNDARY WILL BE THE FOCUS
FOR SHOWERS AND THUNDERSTORMS AS FLOW ALOFT ATTEMPTS TO GO NORTHWEST.
WILL HAVE TO KEEP A CLOSE EYE ON THE NEXT FEW MODEL RUNS TO
DETERMINE WHAT IMPACT THIS MAY HAVE ON HIGH TEMPERATURES. SLIGHTLY
COOLER TEMPERATURES ARE POSSIBLE THURSDAY INTO FRIDAY AS THE RIDGE
FLATTENS AND A TROUGH MOVES INTO THE CENTRAL CONUS. SHORTWAVES
MOVING ACROSS THE UPPER MIDWEST WILL BRING CHANCES FOR SHOWERS AND
THUNDERSTORMS TO THE FORECAST AREA DURING THIS TIME FRAME. LOOK FOR
HIGH TEMPERATURES TO RANGE FROM THE MID 80S TO LOWER 90S.
&&
.AVIATION...THROUGH 18Z SATURDAY
ONGOING CONVECTION BEING SUSTAINED BY WARM ADVECTION AND A WEAKENING
LOW LEVEL JET. INSTABILITY HIGHEST TO THE WEST OF THE MISSISSIPPI
RIVER AND STORMS WEAKEN AS THEY MOVE EAST AND THIS IS EXPECTED TO BE
THE RULE THE REMAINDER OF THE AFTERNOON. MAINLY VFR CONDITIONS
EXPECTED...EXCEPT MVFR AND ISOLATED IFR WITHIN THE CONVECTIVE
ELEMENTS.
LOW LEVEL JET/MOISTURE TRANSPORT INCREASE AGAIN THIS EVENING WITH
MOISTURE CONVERGENCE AGAIN OVER MINNESOTA. WOULD EXPECT CONVECTION
TO RE-INTENSIFY THIS EVENING ON NOSE OF MOISTURE TRANSPORT. STILL
SOME UNCERTAINTY WITH REGARDS TO TIMING AND THUS HAVE ONLY INCLUDED
-SHRA AND CB DURING THE EVENING HOURS AT BOTH TAF SITES. AGAIN
MAINLY VFR CONDITIONS...EXCEPT WITHIN THE CONVECTION WHERE
MVFR/IFR CEILINGS/VISIBILITIES WILL BE POSSIBLE.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...EXCESSIVE HEAT WATCH FROM SUNDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR WIZ017-WIZ029-WIZ032-WIZ033-WIZ034-WIZ041-
WIZ042-WIZ043-WIZ044-WIZ053-WIZ054-WIZ055-WIZ061.
FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR WIZ032.
MN...EXCESSIVE HEAT WATCH FROM SUNDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR MNZ079-MNZ086-MNZ087-MNZ088-MNZ094-MNZ095-
MNZ096.
FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR MNZ079-MNZ086-
MNZ087-MNZ088.
IA...EXCESSIVE HEAT WATCH FROM SUNDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR IAZ008-IAZ009-IAZ010-IAZ011-IAZ018-IAZ019-
IAZ029-IAZ030.
&&
SHORT/LONG TERM...WETENKAMP
AVIATION..........RABERDINGHazardous weather outlook, Jul 15, 9:50 PM CDT, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 950 PM CDT FRI JUL 15 2011 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-161000- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 950 PM CDT FRI JUL 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA... SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...OVERNIGHT A FEW MORE THUNDERSTORMS COULD DEVELOP OVERNIGHT...AND WOULD BE CAPABLE OF PRODUCING HEAVY DOWNPOURS. SOME LOCATIONS ACROSS SOUTHEAST MINNESOTA AND NORTHEAST IOWA RECEIVED 2 TO 4 INCHES OF RAINFALL THIS EVENING. ANY ADDITIONAL HEAVY RAINFALL COULD RESULT IN FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A PROLONGED AND DANGEROUS HEAT WAVE IS TAKING SHAPE FOR THE AREA STARTING SUNDAY AND LASTING THROUGH AT LEAST WEDNESDAY. A EXCESSIVE HEAT WATCH IS IN EFFECT FOR THE AREA FROM SUNDAY AFTERNOON THROUGH WEDNESDAY EVENING. HIGH TEMPERATURES WILL BE WELL INTO THE 90S...WITH PEAK HEAT INDICES OF 105 TO 115 DURING THE AFTERNOONS. IN ADDITION...LOW TEMPERATURES COULD STRUGGLE TO DROP BELOW THE UPPER 70S. THE HEAT COULD LAST UNTIL LATE IN THE WEEK. THUNDERSTORMS MAY LINGER INTO SATURDAY. THE MAIN THREAT APPEARS TO BE HEAVY RAIN. A SLIGHT CHANCE OF THUNDERSTORMS EXISTS ACROSS CENTRAL WISCONSIN MONDAY AND MONDAY NIGHT...THEN ACROSS THE ENTIRE AREA ON THURSDAY. AT THIS TIME IT IS TOO EARLY TO DISCERN IF ANY OF THESE STORMS WILL BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD NOT BE NEEDED OVERNIGHT. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. BAUMGARDT/JLR/RIECK
In the hours before
Local storm report, Jul 15, 7:04 PM CDT, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
704 PM CDT FRI JUL 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HEAVY RAIN ROCHESTER 44.01N 92.48W
07/15/2011 M4.82 INCH OLMSTED MN MESONET
RAINFALL SENSOR NEAR COUNTY ROAD 8.
&&
ADAMSLocal storm report, Jul 15, 7:07 PM CDT, 5 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
707 PM CDT FRI JUL 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HEAVY RAIN ST. ANSGAR 43.38N 92.92W
07/15/2011 M4.25 INCH MITCHELL IA CO-OP OBSERVER
RAINFALL TOTAL IS 2 AND A HALF HOUR TOTAL. WIDESPREAD
RURAL FLOODING OCCURING.
&&
ADAMSLocal storm report, Jul 15, 7:57 PM CDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
757 PM CDT FRI JUL 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HEAVY RAIN OSAGE 43.28N 92.81W
07/15/2011 M3.85 INCH MITCHELL IA EMERGENCY MNGR
RAINFALL TOTAL IS 3 HOUR AMOUNT.
&&
ADAMSLocal storm report, Jul 15, 8:04 PM CDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
804 PM CDT FRI JUL 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HEAVY RAIN 2 ESE MANTORVILLE 44.05N 92.72W
07/15/2011 M4.11 INCH DODGE MN COCORAHS
6 HOUR RAINFALL TOTAL.
&&
ADAMSSpecial weather statement, Jul 15, 8:12 PM CDT, 4 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 812 PM CDT FRI JUL 15 2011 IAZ029-030-160215- CLAYTON-FAYETTE- 812 PM CDT FRI JUL 15 2011 AT 808 PM...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM CLERMONT TO 10 MILES SOUTHWEST OF COUNTY ROADS 3 AND W 13...MOVING EAST AT 30 MPH. WIND GUSTS OF 40 TO 50 MPH AND HEAVY RAIN MAY ACCOMPANY THESE STRONG THUNDERSTORMS. LOCATIONS THAT MAY BE AFFECTED INCLUDE... OELWEIN...FARMERSBURG...ARLINGTON...VOLGA AND ELKADER. JW
Local storm report, Jul 15, 9:31 PM CDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LA CROSSE WI
931 PM CDT FRI JUL 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HEAVY RAIN 2 NW ROCHESTER 44.03N 92.50W
07/15/2011 M2.01 INCH OLMSTED MN BROADCAST MEDIA
SOME MINOR FLOODING REPORTED AROUND THE CITY.
0419 PM TSTM WND GST CLAREMONT 44.04N 93.00W
07/15/2011 M50.00 MPH DODGE MN EMERGENCY MNGR
0428 PM TSTM WND GST WALTHAM 43.82N 92.88W
07/15/2011 E70.00 MPH MOWER MN LAW ENFORCEMENT
SOME FLATTENED CORN NEAR WALTHAM.
0445 PM FLASH FLOOD AUSTIN 43.67N 92.97W
07/15/2011 MOWER MN EMERGENCY MNGR
WIDESPREAD REPORTS OF HIGH WATER IN PARTS OF THE CITY
FLOODING INTERSECTIONS.
0446 PM TSTM WND GST 1 ENE DEXTER 43.72N 92.68W
07/15/2011 M51.00 MPH MOWER MN MESONET
0450 PM TSTM WND GST GRAND MEADOW 43.71N 92.57W
07/15/2011 M61.00 MPH MOWER MN FIRE DEPT/RESCUE
ALSO 1.25 INCHES OF RAIN
0455 PM TSTM WND GST STEWARTVILLE 43.86N 92.49W
07/15/2011 E50.00 MPH OLMSTED MN FIRE DEPT/RESCUE
0510 PM HEAVY RAIN MANTORVILLE 44.07N 92.75W
07/15/2011 M3.18 INCH DODGE MN CO-OP OBSERVER
6 HOUR RAINFALL TOTAL.
0513 PM HEAVY RAIN 2 NW ROCHESTER 44.03N 92.50W
07/15/2011 M3.33 INCH OLMSTED MN BROADCAST MEDIA
0513 PM FLASH FLOOD KASSON 44.03N 92.75W
07/15/2011 DODGE MN LAW ENFORCEMENT
0514 PM HEAVY RAIN ORONOCO 44.16N 92.54W
07/15/2011 M3.55 INCH OLMSTED MN PUBLIC
0515 PM HEAVY RAIN AUSTIN 43.67N 92.97W
07/15/2011 M2.61 INCH MOWER MN AWOS
HOUR AND 15 MINUTE RAINFALL TOTAL. REPORTS OF WIDESPREAD
FLOODING THROUGHOUT MUCH OF THE CITY.
0517 PM FLASH FLOOD OSLO 43.88N 92.75W
07/15/2011 DODGE MN LAW ENFORCEMENT
WATER OVER PARTS OF HIGHWAY 30 AND COUNTY ROAD 13.
0519 PM FLASH FLOOD 5 NE ROCHESTER 44.06N 92.40W
07/15/2011 OLMSTED MN AMATEUR RADIO
WATER PONDING IN FIELDS AND DRAINAGE AREAS ALONG HIGHWAY
63.
0523 PM FLOOD AUSTIN 43.67N 92.97W
07/15/2011 MOWER MN TRAINED SPOTTER
STREET FLOODING. PARTS OF INTERSTATE 90 BEING FLOODED AND
MAY BE REROUTED SOON.
0540 PM FLASH FLOOD ROCHESTER 44.01N 92.48W
07/15/2011 OLMSTED MN EMERGENCY MNGR
WIDESPREAD FLOODING IN SOUTHWEST QUADRANT OF CITY. TRAVEL
NOT ADVISED.
0545 PM HEAVY RAIN ST. ANSGAR 43.38N 92.92W
07/15/2011 M1.54 INCH MITCHELL IA MESONET
1 HOUR RAINFALL TOTAL.
0615 PM HEAVY RAIN AUSTIN 43.67N 92.97W
07/15/2011 M3.17 INCH MOWER MN ASOS
INTERSTATE 90 TRAFFIC BEING RE-ROUTED DUE TO WIDESPREAD
FLOODING ALONG SOUTHERN PART OF THE COUNTY.
0615 PM HEAVY RAIN ST. ANSGAR 43.38N 92.92W
07/15/2011 M2.83 INCH MITCHELL IA MESONET
2 HOUR RAINFALL TOTAL.
0645 PM HEAVY RAIN ROCHESTER 44.01N 92.48W
07/15/2011 M4.82 INCH OLMSTED MN MESONET
RAINFALL SENSOR NEAR COUNTY ROAD 8.
0645 PM HEAVY RAIN ROCHESTER 44.01N 92.48W
07/15/2011 M4.53 INCH OLMSTED MN MESONET
37TH STREET SENSOR ON THE NORTH SIDE OF TOWN.
0700 PM HEAVY RAIN ST. ANSGAR 43.38N 92.92W
07/15/2011 M4.25 INCH MITCHELL IA CO-OP OBSERVER
RAINFALL TOTAL IS 2 AND A HALF HOUR TOTAL. WIDESPREAD
RURAL FLOODING OCCURING.
0740 PM HEAVY RAIN 2 ESE MANTORVILLE 44.05N 92.72W
07/15/2011 M4.11 INCH DODGE MN COCORAHS
6 HOUR RAINFALL TOTAL.
0755 PM HEAVY RAIN OSAGE 43.28N 92.81W
07/15/2011 M3.85 INCH MITCHELL IA EMERGENCY MNGR
RAINFALL TOTAL IS 3 HOUR AMOUNT.
&&
ADAMSThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 10:58 AM CDT | River Flood Warning | ARX | Wabasha | 10 hr |
| Jul 16, 3:27 PM CDT | Excessive Heat Warning | ARX | Dodge, Fillmore, Houston, Mower, Olmsted, Wabasha and 1 more | 4 days |
Nearby
River Flood Warnings in Minnesota, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.